Hi Jackie……. I have been on steroids four times and have the same reaction as you. Very high energy, not sleeping for several days. The first time I took steroids I was canning tomatoes and making jam at 3am, vacuuming the carpets at 4am and so on. Also I could not stop talking. I did not realize it was from the steroids and continued to take them. One day I went to the mall, filled the trunk of my car with my purchases, then had no memory of buying anything. Saw my doctor and she lowered the dose and shortened the duration. I have friends who have had these same reaction to steroids so you are definitely not alone. That time the steroids were for a different issue but when I took them for sudden hearing loss a lot of my hearing came back. Unfortunately that was temporary and I have lost more in the last few months.
My point is be careful! Especially when stopping the steroids be sure to taper off very gradually. This is very important and not all doctors explain what can happen if you just stop. Ask lots of questions. Good luck to you and I hope that you regain all of your hearing.